# SDR DALA2025031301966

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,658 hours, 30,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6702 AMOC MONITOR INSPECTION LOG REF ERA 508964-14AD REV B. CORRECTIVE ACTION: REF ERA 508694-14AD. (0854369)
